# SDR DALA2025092206925

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 65,604 hours, 34,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 D, E, F WHITE EMERGENCY LIGHT INOP.   R & R WHITE EMERGENCY LIGHT IAW A319 AMM 33-51. (7318128).
